# SDR USAASA02108

- Difficulty date: December 11, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Engine: Ge CFM56*
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 132A000001
- Condition: Stuck
- Location: A/C System
- Part time: 6,317 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, A BURNING ODOR WAS PRESENT IN THE AIRCRAFT CABIN DURING THE FLIGHT.  MAINTENANCE REPLACED THE AFT TRIM VALVE.  OPERATIONALLY CHECKED, OK.
